# SDR SWAA2013102821467

- Difficulty date: September 21, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N995AT
- Make and model: Boeing 717-200
- Aircraft serial: 55139
- Aircraft time: 34,002 hours, 22,358 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09531157003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED BETWEEN STATION 900 TO STATION 986, 45 IN OTBD OF CENTERLINE.  REPAIRED TRACK IAW SRM.
